# SDR N6WA20140618001

- Difficulty date: June 18, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 29,016 hours, 21,125 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Loop
- Condition: Out Of Position
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT BLEED DUCT WARNING IN FLIGHT.  INSPECTED & FOUND BLEED LOOP AY MT141B & 142B TO BE TOUCHING.  REPOSITIONED LOOPS IAW AMM 36-21-01.  RAN EVENT LOCATIONS & FOUND NO DEFECTS AT THIS TIME.  OPERATIONS CHECKED GOOD AT THIS TIME.
